| Model Number |
4469 |
| Medical Device Problem Codes |
Low impedance (2285); Device Dislodged or Dislocated (2923); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this patient recently had an open-heart surgery and this right atrial (ra) impedance measurements were measuring around 400 ohms.The physician wanted to find out of this system was magnetic resonance imaging (mri) compatible.There was no evidence of fractured lead or compromised pulse generator-lead system integrity.Technical services (ts) reviewed and stated that this ra lead exhibited high capture thresholds, measuring at 4.5v.This device was programmed at vddr.Ts stated that this system is not mri compatible as the ra lead was dislodged.This lead remains in service.No adverse patient effects were reported.